# SDR SWIA201540859

- Difficulty date: February 19, 2015
- Submitted: March 12, 2015
- Operation: Air carrier
- Aircraft: N917SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7641
- Aircraft time: 33,836 hours, 28,062 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Damaged
- Location: Wng To Bdy
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AFT WING TO FUSE FAIRING HAS A SMALL HOLE AT PANEL 196AL.  C-CHECK, REPAIRED HOLE IN PANEL 196AL IAW REO AND SRM.
